Hi...thought I would ask and see if anyone has had this happen to them while on Pred. Haven't written in a while ..so briefly, I have GCA and next week will be 2 yrs on Pred. Some may remember me..started at 60mg with 1 flareup along the way. I am happy to say today I started 4 1/2 mg. It's been a long road with lots of side effects including gallbladder removal and so on. OK. here is my ques. I have worn glasses for reading since I was a little kid. Distance vision was close to perfect. Shortly after starting Pred, my vision started to reverse. After 2 yrs my vision is now perfect for reading (no glasses) but my distance is bad. About every 3 months I have to change my glasses. I have so many glasses I can open an optical store. Getting quit expensive since I get progressive lenses.. I go to a specialist for my eyes every 3 months and he is also amazed to the change in my vision. He says when I'm done with Pred, it's possible to go back the way it was. Also developing steroid cataracts. It's very frustrating to constantly see my vision changing so quickly. I feel fine with no other issues at this dosage. Any thoughts and comments are welcome. Thanks, bert403
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.